Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Unexplained bruises on the lower leg. Suffered anemia and DVT in the past during pregnancy. Are these related?

for the past few weeks weve been noticing unexplained bruises on the lower part of her right leg. when they seem to be going away they get darker . she now has more bruising and more are appearing on her left leg. shell be 2 in june and I suffered from severe anemia during my pregnancy with her as well as dvt . can any of this be related?
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  141
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
General & Family Physician 's  Response
Thanks for posting your query.
Bruises over leg can be due to blood disorders,infection,coagulopathy, vassculitis or autoimmune disease. As you have history of anemia and DVT, then Disseminated Intravascular Coagulation should also be ruled out.
You should visit your doctor and get tests like CBC,ESR,PT,APTT,D-dimer,serum fibronigen, C-reactive protein. Then it will be easier to reach a proper diagnosis.
Hope it helps.
Take Care!
Answered: Thu, 4 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor